# SDR 2008UALA03886

- Difficulty date: July 15, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 37,354 hours, 10,391 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SVA - OPEN LINE FROM FUEL CONTROL TO BIFURCATION PLATE IS LEAKING FUEL FROM B-NUT AT FUEL CONTROL.  SUSPECT LINE CRACKED AT FLAIR.  FATIGUE CRACK IN FUEL LINE.  REPLACED FUEL LINE, LEAK CHECKS GOOD.
